| Catalog Number |
6400034000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was overheating at the user facility.Attempts are being made to obtain additional information from the user facility.
Additional Manufacturer Narrative
B5: changes made to executive summary to reflect event detail updates.H11: follow-up report submitted to document device evaluation results.
Event or Problem Description
The user facility reported that the device overheated during procedure.The procedure was completed successfully with no surgical delay.No medical intervention or adverse consequences were reported.